Posted by: MS | 2009-02-18

Contraceptive Problem

Please help - I have been on Triphasil since I was 16 years old am now 26 years old. I was put on to Triphasil immediatley following a course of Roacutane - had horrific acne. Since then I have not stopped taking Triphasil, no breaks etc that type of thing.
In the last year I picked up 30 kg' s! I weighed 60 Kg' s now 90! I am at a loss as my diet has not changed, I eat very healthily, am very active - spinning, swimming, horse riding etc and I have not been able to lose the weight. I have had my thyroid checked and a whole variety of other things and doctor' s say there is nothing worng that could be causing the rapid weight gain.
Is it possible that the pill could be causing this? I am at such a loss as to what to do next.
I am tempted to stop taking it and see what happens but I dont want to run the risk of falling pregnant even though we are using condoms.
Please please any advice would be appreciated at this stage.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I suggest that you contact a gynecologist/endocrinologist to seek expert professional advice. In combination with that the assistance of a Dietician could also be helpful. Contraceptive medication could contribute to weight gain, but I would suggest that you have a thorough medical check-up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: JOE | 2009-02-19


Reply to JOE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.